Generic properties of conditional exponential stability. X
Differencialʹnye uravneniâ, Tome 21 (1985) no. 5, pp. 771-776
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_5_a5,
author = {V. M. Millionshchikov},
title = {Generic properties of conditional exponential stability. {X}},
journal = {Differencialʹnye uravneni\^a},
pages = {771--776},
year = {1985},
volume = {21},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_5_a5/}
}
V. M. Millionshchikov. Generic properties of conditional exponential stability. X. Differencialʹnye uravneniâ, Tome 21 (1985) no. 5, pp. 771-776. http://geodesic.mathdoc.fr/item/DE_1985_21_5_a5/